×

Characteristics of nonlinear positive functionals and their applications. (English) Zbl 0524.26012


MSC:

26D15 Inequalities for sums, series and integrals
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Beckenbach, E. F., A class of mean-value function, Amer. Math. Monthly, 57, 1-6 (1950) · Zbl 0035.15704
[2] Beckenbach, E. F., On the inequality of Kantorovich, Amer. Math. Monthly, 11, 606-619 (1964) · Zbl 0126.28003
[3] Beckenbach, E. F., On Hölder’s inequality, J. Math. Anal. Appl., 15, 21-29 (1966) · Zbl 0141.24103
[4] Beckenbach, E. F., A “Workshop” on Minkowski’s inequality, (Shisha, O., Inequalities I (1967), Academic Press: Academic Press New York), 37-55
[5] Beckenbach, E. F.; Bellman, R., Inequalities (1965), Springer-Verlag: Springer-Verlag Berlin · Zbl 0128.27401
[6] Bellman, R., Dynamic Programming (1957), Princeton Univ. Press: Princeton Univ. Press Princeton, N.J · Zbl 0077.13605
[7] Collatz, L., Functional Analysis and Numerical Mathematics (1966), Academic Press: Academic Press New York, (Translated by H. Oser) · Zbl 0221.65088
[8] Courant, R.; John, F., (Calculus and Analysis, Vol. I (1965), Wiley-Interscience: Wiley-Interscience New York) · Zbl 0137.02902
[9] Ekeland, I.; Teman, R., Convex Analysis and Variational Problems (1976), North Holland/American Elsevier: North Holland/American Elsevier Amsterdam/New York · Zbl 0322.90046
[10] Halmos, P. R., Measure Theory (1950), Van Nostrand: Van Nostrand Princeton N.J · Zbl 0073.09302
[11] Hardy, G. H.; Littlewood, J. E.; Pólya, G., Inequalities (1952), Cambridge Univ. Press: Cambridge Univ. Press Cambridge · Zbl 0047.05302
[12] Iwamoto, S., Dynamic programming approach to inequalities, J. Math. Anal. Appl., 58, 687-704 (1977) · Zbl 0412.49018
[13] S. Iwamoto and C.-L. Wang; S. Iwamoto and C.-L. Wang · Zbl 0593.26011
[14] Kantorovich, L. V.; Akilov, G. P., Functional Analysis in Normed Spaces (1965), Macmillan Co: Macmillan Co New York, (Translated by D. E. Brown) · Zbl 0127.06102
[15] Lee, W. Q., Functional Analysis (1966), Science Pub. Co, [Chinese]
[16] Mitrinović, D. S., Analytic Inequalities (1970), Springer-Verlag: Springer-Verlag Berlin · Zbl 0199.38101
[17] Roberts, A. W.; Varberg, D. A., Convex Functions (1973), Academic Press: Academic Press New York · Zbl 0271.26009
[18] Rockafellar, R. T., Convex Analysis (1970), Princeton Univ. Press: Princeton Univ. Press Princeton, N. J · Zbl 0202.14303
[19] Vainberg, M. M., Variational Methods for the Study of Nonlinear Operators (1964), Holden-Day: Holden-Day San Francisco, (Translated by A. Feinstein) · Zbl 0122.35501
[20] Wang, C. L., Functional equation approach to inequalities, J. Math. Anal. Appl., 71, 423-430 (1979) · Zbl 0425.26009
[21] Wang, C.-L., Convexity and inequalities, J. Math. Anal. Appl., 72, 355-361 (1979) · Zbl 0425.26008
[22] Wang, C.-L., On development of inverses of the Cauchy and Hölder inequalities, SIAM Rev., 21, 4, 550-557 (1979) · Zbl 0414.26007
[23] Wang, C.-L., A survey on basic inequalities, Notes, Canad. Math. Soc., 12, 9, 8-12 (1980)
[24] Wang, C.-L., Gramian expansions and their applications, Utilitas Math., 15, 97-111 (1979) · Zbl 0407.15008
[25] Yosida, K., Functional Analysis, (2nd printing cor. (1966), Springer-Verlag: Springer-Verlag Berlin) · Zbl 0217.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.